MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4.5" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4.5" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number MC33371
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
An event was reported that occurred between 02-jul-2025 to 04-jul-2025.The reporter stated that a 4.5" smallbore bifuse ext set w/2 microclave® clear, 2 clamps, luer lock was broken and leaking an unspecified fluid/infusate during patient use.There was no report of any human harm.There were 3 occurrences of the same issue/failure mode with the same list and lot number of the product.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.

Brand Name
4.5" SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22716014
Report Number9617594-2025-01613
Device Sequence Number9611873
Product Code FMG
UDI-Device Identifier00887709038172
UDI-Public00887709038172
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33371
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID/INFUSATE, MFR UNK
Patient SexUnknown